If you skipped your period and now you've been bleeding for 2 weeks is it normal?


I'm 16 and have been on birthcontrol for a while now. About 3 weeks ago I decided to skip my inactive pills and go straight for the new pack. Well everything was fine for about a week and then I started spotting. I new this would happen so I didn't care much. Well it got heavier. And now it's been going on for 2 weeks. I'm have no energy. I'm beyond tired. I have 4 more pills till my inactive ones which means I'll have another period. And now I have diarrhea. . Is something wrong with me? Or is this normal. I've told my mom and she just said wait till you've taken your all your inactive pills and if it doesn't stop that's when she'll take me to see the doctor. But I don't want to wait for answers. Can someone please tell me.
Briane
Asked Jul 01, 2014

TIP: If it's not your answer to this question, please click "Leave a Comment" button under the question to communicate with the question owner.

Categories